# SDR DALA2023120810045

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 86,012 hours, 28,347 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS / 1 RIGHT SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: INBOUND CREW INTO MIA REPORTED SLIDE ARM LIGHT WAS WORKING NORMAL. AS PER B757 AMM 52-71, OPS CHECKS GOOD. (0097095)
